Alert archive / Oregon / High Surf Advisories in 2015

High Surf Advisory 2, NWS Medford, OR

February 8, 2015Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high surf advisory at Feb 8, 2015, 2:15 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Feb 8, 2015, 10:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2015, 2:15 AM PST (10:15 UTC)
In effect from
Feb 8, 2015, 10:00 PM PST
Expired
Feb 9, 2015, 4:00 PM PST
In force
18 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2015-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2015-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1869 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WHUS46 KMFR 081015
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
215 AM PST SUN FEB 8 2015

ORZ021-022-081815-
/O.NEW.KMFR.SU.Y.0002.150209T0600Z-150209T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
215 AM PST SUN FEB 8 2015

...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
MONDAY. 

* WAVES AND SURF...STORM DRIVEN SEAS OF 19 TO 21 FEET WILL
  GENERATE 22 TO 24 FOOT BREAKERS.

* TIMING AND AREAS AFFECTED...HEAVY SURF IS EXPECTED LATE SUNDAY
  NIGHT THROUGH MONDAY MORNING NEAR AND SOUTH OF CAPE ARAGO. SOUTH
  FACING BEACHES...SUCH AS NEAR PORT ORFORD AND BROOKINGS...AND
  HEADLANDS AND CAPES WILL BE MOST AT RISK FROM HEAVY SURF.

* IMPACTS...|LARGE SURF WILL MAKE BEACHES AND JETTIES VERY 
  DANGEROUS. WAVES CAN EASILY SWEEP PEOPLE FROM JETTIES INTO THE 
  COLD OCEAN WATER. DO NOT GO OUT ON JETTIES AND USE EXTREME 
  CAUTION AT BEACHES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. 
  DO NOT TURN YOUR BACK ON THE OCEAN. WAVE RUN-UP COULD PUSH 
  WATER INTO AREAS NORMALLY ABOVE HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

BPN
6 follow-up statements
008 
WHUS46 KMFR 081801
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1001 AM PST SUN FEB 8 2015


ORZ021-022-090215-
/O.EXT.KMFR.SU.Y.0002.150209T0600Z-150209T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1001 AM PST SUN FEB 8 2015

...HIGH SURF ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST MONDAY...

* WAVES AND SURF...STORM DRIVEN SEAS OF 19 TO 21 FEET WILL 
  GENERATE 22 TO 24 FOOT BREAKERS. 

* TIMING AND AREAS AFFECTED...HEAVY SURF IS EXPECTED LATE TODAY
  NIGHT THROUGH MONDAY MORNING NEAR AND SOUTH OF CAPE ARAGO. SOUTH
  FACING BEACHES...SUCH AS NEAR PORT ORFORD AND BROOKINGS...AND
  HEADLANDS AND CAPES WILL BE MOST AT RISK FROM HEAVY SURF.

* IMPACTS...LARGE SURF WILL MAKE BEACHES AND JETTIES VERY
  DANGEROUS. WAVES CAN EASILY SWEEP PEOPLE FROM JETTIES INTO THE
  COLD OCEAN WATER. DO NOT GO OUT ON JETTIES AND USE EXTREME
  CAUTION AT BEACHES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. DO
  NOT TURN YOUR BACK ON THE OCEAN. WAVE RUN-UP COULD PUSH WATER
  INTO AREAS NORMALLY ABOVE HIGH TIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

BTL
445 
WHUS46 KMFR 090200
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
600 PM PST SUN FEB 8 2015

ORZ021-022-091400-
/O.CON.KMFR.SU.Y.0002.150209T0600Z-150209T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
600 PM PST SUN FEB 8 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
   TO 10 AM PST MONDAY...

* WAVES AND SURF...STORM DRIVEN SEAS OF 19 TO 21 FEET WILL 
  GENERATE 22 TO 24 FOOT BREAKERS. 

* TIMING AND AREAS AFFECTED...HEAVY SURF IS EXPECTED LATE TONIGHT
  THROUGH MONDAY MORNING NEAR AND SOUTH OF CAPE ARAGO. SOUTH
  FACING BEACHES...SUCH AS NEAR PORT ORFORD AND BROOKINGS...AND
  HEADLANDS AND CAPES WILL BE MOST AT RISK FROM HEAVY SURF.

* IMPACTS...LARGE SURF WILL MAKE BEACHES AND JETTIES VERY 
  DANGEROUS. WAVES CAN EASILY SWEEP PEOPLE FROM JETTIES INTO THE 
  COLD OCEAN WATER. DO NOT GO OUT ON JETTIES AND USE EXTREME 
  CAUTION AT BEACHES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. 
  DO NOT TURN YOUR BACK ON THE OCEAN. WAVE RUN-UP COULD PUSH 
  WATER INTO AREAS NORMALLY ABOVE HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

STOCKTON
915 
WHUS46 KMFR 091247
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
447 AM PST MON FEB 9 2015

ORZ021-100000-
/O.EXT.KMFR.SU.Y.0002.000000T0000Z-150210T0000Z/
SOUTH CENTRAL OREGON COAST-
447 AM PST MON FEB 9 2015

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WAVES AND SURF...STORM DRIVEN SEAS OF 19 TO 21 FEET WILL 
  GENERATE 22 TO 24 FOOT BREAKERS. 

* TIMING AND AREAS AFFECTED...HEAVY SURF IS EXPECTED THROUGH THIS
  MORNING FOR AREAS SOUTH OF CAPE BLANCO...AND THROUGH THIS
  AFTERNOON FOR AREAS NORTH OF CAPE BLANCO. HEADLANDS AND CAPES
  WILL BE MOST AT RISK FROM HEAVY SURF.

* IMPACTS...LARGE SURF WILL MAKE BEACHES AND JETTIES VERY 
  DANGEROUS. WAVES CAN EASILY SWEEP PEOPLE FROM JETTIES INTO THE 
  COLD OCEAN WATER. DO NOT GO OUT ON JETTIES AND USE EXTREME 
  CAUTION AT BEACHES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. 
  DO NOT TURN YOUR BACK ON THE OCEAN. WAVE RUN-UP COULD PUSH 
  WATER INTO AREAS NORMALLY ABOVE HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

ORZ022-091800-
/O.CON.KMFR.SU.Y.0002.000000T0000Z-150209T1800Z/
CURRY COUNTY COAST-
447 AM PST MON FEB 9 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WAVES AND SURF...STORM DRIVEN SEAS OF 19 TO 21 FEET WILL 
  GENERATE 22 TO 24 FOOT BREAKERS. 

* TIMING AND AREAS AFFECTED...HEAVY SURF IS EXPECTED THROUGH THIS
  MORNING. HEADLANDS AND CAPES WILL BE MOST AT RISK FROM HEAVY
  SURF.

* IMPACTS...LARGE SURF WILL MAKE BEACHES AND JETTIES VERY 
  DANGEROUS. WAVES CAN EASILY SWEEP PEOPLE FROM JETTIES INTO THE 
  COLD OCEAN WATER. DO NOT GO OUT ON JETTIES AND USE EXTREME 
  CAUTION AT BEACHES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. 
  DO NOT TURN YOUR BACK ON THE OCEAN. WAVE RUN-UP COULD PUSH 
  WATER INTO AREAS NORMALLY ABOVE HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
860 
WHUS46 KMFR 091805
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1005 AM PST MON FEB 9 2015

ORZ022-091915-
/O.EXP.KMFR.SU.Y.0002.000000T0000Z-150209T1800Z/
CURRY COUNTY COAST-
1005 AM PST MON FEB 9 2015

...HIGH SURF ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

WINDS AND SEAS ARE GRADUALLY LOWERING BUT REMAIN CAUTIOUS WHEN AT
THE COAST THIS MORNING AS SEAS REMAIN ELEVATED.

$$

ORZ021-100000-
/O.CON.KMFR.SU.Y.0002.000000T0000Z-150210T0000Z/
SOUTH CENTRAL OREGON COAST-
1005 AM PST MON FEB 9 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WAVES AND SURF...STORM DRIVEN SEAS OF 23 TO 23 FEET WILL
  GENERATE 24 TO 26 FOOT BREAKERS.

* TIMING AND AREAS AFFECTED...HEAVY SURF IS EXPECTED THROUGH THIS
  AFTERNOON FOR AREAS FROM PORT ORFORD NORTHWARD. HEADLANDS AND
  CAPES WILL BE MOST AT RISK FROM HEAVY SURF.

* IMPACTS...LARGE SURF WILL MAKE BEACHES AND JETTIES VERY 
  DANGEROUS. WAVES CAN EASILY SWEEP PEOPLE FROM JETTIES INTO THE 
  COLD OCEAN WATER. DO NOT GO OUT ON JETTIES AND USE EXTREME 
  CAUTION AT BEACHES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. 
  DO NOT TURN YOUR BACK ON THE OCEAN. WAVE RUN-UP COULD PUSH 
  WATER INTO AREAS NORMALLY ABOVE HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

SK
449 
WHUS46 KMFR 092251
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
251 PM PST MON FEB 9 2015

ORZ021-100000-
/O.CON.KMFR.SU.Y.0002.000000T0000Z-150210T0000Z/
SOUTH CENTRAL OREGON COAST-
251 PM PST MON FEB 9 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WAVES AND SURF...STORM DRIVEN SEAS OF 17 TO 20 FEET WILL
  GENERATE 19 TO 22 FOOT BREAKERS THROUGH THE REMAINDER OF THE
  AFTERNOON.

* TIMING AND AREAS AFFECTED...HEAVY SURF IS EXPECTED THROUGH THIS
  AFTERNOON FROM PORT ORFORD NORTHWARD. HEADLANDS AND CAPES WILL
  BE MOST AT RISK FROM HEAVY SURF.

* IMPACTS...LARGE SURF WILL MAKE BEACHES AND JETTIES VERY 
  DANGEROUS. WAVES CAN EASILY SWEEP PEOPLE FROM JETTIES INTO THE 
  COLD OCEAN WATER. DO NOT GO OUT ON JETTIES AND USE EXTREME 
  CAUTION AT BEACHES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. 
  DO NOT TURN YOUR BACK ON THE OCEAN. WAVE RUN-UP COULD PUSH 
  WATER INTO AREAS NORMALLY ABOVE HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
DW
719 
WHUS46 KMFR 100028
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
428 PM PST MON FEB 9 2015

ORZ021-100130-
/O.EXP.KMFR.SU.Y.0002.000000T0000Z-150210T0000Z/
SOUTH CENTRAL OREGON COAST-
428 PM PST MON FEB 9 2015

...HIGH SURF ADVISORY HAS EXPIRED...

THE HIGH SURF ADVISORY HAS EXPIRED. BREAKER HEIGHTS ARE NOW 17 TO
20 FEET AND WILL CONTINUE TO DIMINISH TONIGHT.

$$
DW

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Feb 7, 8:00 PM PST, 6 hours 15 minutes earlier.

Area forecast discussion, Feb 7, 8:00 PM PST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
800 PM PST SAT FEB 7 2015

.DISCUSSION...08/00Z NAM IN. 08/00Z GFS IN THROUGH 84HR.

A BREAK BETWEEN SYSTEMS THIS EVENING. STRONG SOUTHWEST FLOW
REMAINS OVER THE AREA AND A SHORT WAVE EMBEDDED IN THE FLOW IS NOW
MOVING OUT OF THE AREA.

THE GLOBAL PATTERN SHOWS A 4 TO 5 WAVE PATTERN...USUALLY A SIGN OF
PROGRESSIVE FLOW. HOWEVER THERE IS A STRONG REX BLOCK SET UP OVER
THE WESTERN PACIFIC ALONG 175E. THIS BLOCK WILL METAMORPHOSE INTO
AN OMEGA BLOCK AS A LOW NOW OVER WESTERN CANADA MOVES SOUTHWEST TO
FORM THE EASTERN ANCHOR LOW OF THE BLOCK. THIS WILL HAPPEN BETWEEN
NOW AND MONDAY MORNING.

MEANWHILE CLOSER TO HOME...STRONG SOUTHWEST FLOW ALOFT WILL BECOME
MORE SOUTHERLY SUNDAY AS ONE MORE STRONG SHORT WAVE MOVES TO 130W.
THIS SHORT WAVE WILL WEAKEN AS IT CONTINUES NORTHEAST INTO
VANCOUVER ISLAND MONDAY.

AS THIS LOW SWINGS BY...IT WILL SPIN UP A SURFACE LOW OFFSHORE
PRETTY MUCH RIGHT UNDER IT AND THIS WILL BRING ANOTHER ROUND OF
WIND AND RAIN TO THE MEDFORD CWA SUNDAY INTO MONDAY. AT THIS POINT
THIS DOESN'T LOOK AS STRONG AS THE FRIDAY SYSTEM...BUT IT WILL
BRING STRONG WINDS TO THE COASTAL WATERS...COAST...RIDGES...SHASTA
VALLEY...AND THE EAST SIDE. THERE WILL BE ANOTHER ROUND OF HEAVY
PRECIPITATION AS WELL...PRIMARILY SUNDAY NIGHT OVER WESTERN
SISKIYOU COUNTY AND THE SOUTHERN COAST RANGE IN OREGON.

ONCE THIS SYSTEM PLAYS OUT MONDAY...THE DEVELOPING OMEGA BLOCK
OFFSHORE WILL COME INTO PLAY AS THE EASTERN ANCHOR LOW ACTS TO
PUMP UP A LONG WAVE RIDGE ALONG THE WEST COAST. PRECIPITATION WILL
COME TO AN END MONDAY NIGHT INTO TUESDAY.

LONG TERM DISCUSSION FROM THE SATURDAY AFTERNOON AFD...WEDNESDAY
THROUGH SATURDAY. THE ECMWF AND GFS HAVE NEARLY IDENTICAL
SOLUTIONS WITH A RIDGE OVER THE PAC NW WEDNESDAY....WITH THE GFS
NOW BEING SLIGHTLY FASTER BRINGING THE NEXT FRONT INTO THE COAST
WEDNESDAY EVENING. BOTH THE ECMWF AND THE GFS HAVE A WARM FRONT
BRUSHING ON OUR NORTHERN COAST INTO THURSDAY BEFORE MOVING NORTH
WEDNESDAY NIGHT. FROM FRIDAY ONWARD THE ECMWF AND GFS DRIFT FROM
EACH OTHER WITH THE ECMWF FLATTENING THE RIDGE AND BRUSHING A WEAK
FRONT ON OUR NORTHERN COAST. CONFIDENCE IS VERY LOW WITH THIS.
SVEN

&&

.AVIATION...BASED ON THE 08/00Z TAF CYCLE...A TROUGH ALONG THE
COAST WILL BRING A MIX OF VFR/MVFR TONIGHT WITH ISOLATED TO
SCATTERED SHOWERS. TERRAIN WILL BE PARTIALLY OBSCURED.

A STORM WILL MOVE NORTHWARD OFFSHORE SUNDAY RESULTING IN A RENEWED
THREAT OF GUSTY SOUTHEAST TO SOUTH WINDS AT KMFR/KLMT. THESE WINDS
SHOULD GET GOING BETWEEN 16Z AND 19Z. GUSTS OF 30-35 KT ARE
POSSIBLE. SINCE THE GRADIENT IS INITIALLY OFFSHORE, EXPECT THE LOW-
LEVEL FLOW TO BE BLOCKED SOMEWHAT AT KOTH THROUGH SUNDAY EVENING
RESULTING IN RELATIVELY LIGHTER SURFACE WINDS. THERE IS THE
POTENTIAL FOR LOW-LEVEL WIND SHEAR THERE SUNDAY NIGHT BEFORE THE
GRADIENT TURNS MORE ONSHORE BY MONDAY MORNING AND THE STRONGER WINDS
REACH THE SURFACE. WOULD EXPECT THE POTENTIAL FOR GUSTS AT OR ABOVE
35 KT THERE MONDAY. OTHER TERMINALS CAN EXPECT SOME TURBULENCE ON
APPROACHES AND DEPARTURES.

THE STORM WILL BRING CIGS DOWN TO MVFR WITH WIDESPREAD MOUNTAIN
OBSCURATIONS AND PERIODS OF RAIN, MOSTLY AFTER 21Z SUNDAY
CONTINUING THROUGH MONDAY. SPILDE

&&

.MARINE...UPDATED 430 PM PST SATURDAY 7 FEBRUARY 2015...WINDS WILL
GRADUALLY EASE TONIGHT INTO SUNDAY BUT SEAS WILL REMAIN STEEP AND
HAZARDOUS. A STRONG STORM IS EXPECTED TO MOVE THROUGH THE COASTAL
WATERS LATER SUNDAY INTO MONDAY MORNING WITH WIDESPREAD STRONG
GALES...STORM FORCE WIND GUSTS AND EXTREMELY DANGEROUS SEAS. SEAS
WILL LIKELY REMAIN HAZARDOUS INTO MONDAY NIGHT THEN CONDITIONS
IMPROVE INTO WEDNESDAY. SPILDE

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
        ORZ021-022-615-618-619.
     HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON
        FOR ORZ029>031-624-625.

CA...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT
        FOR CAZ081-281.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 AM
        PST SUNDAY FOR PZZ350-356-370-376.
    HAZARDOUS SEAS WARNING FROM 10 AM SUNDAY TO 10 PM PST MONDAY
        FOR PZZ370-376.
    STORM WARNING FROM 10 PM SUNDAY TO 10 AM PST MONDAY FOR
        PZZ350-356-370-376.
    GALE WARNING FROM 10 AM SUNDAY TO 10 AM PST MONDAY FOR
       PZZ370-376.
    SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST SUNDAY
       FOR PZZ350-356-370-376.
    HAZARDOUS SEAS WARNING FROM 4 PM SUNDAY TO 10 PM PST MONDAY
       FOR PZZ350-356.
    GALE WARNING FROM 4 PM SUNDAY TO 10 AM PST MONDAY FOR
       PZZ350-356.

15/15/15

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 1:39 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more38 hr
Feb 8, 1:39 AM PSTWind AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine36 hr
Feb 8, 3:21 PM PSTSmall Craft Advisory for WindsMFR7 hr

Nearby

High Surf Advisories in Oregon, 2015Every high surf advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.